Alert archive / Mississippi / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 83, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Mar 27, 2017, 12:27 PM CDT for Benton County, Marshall County, Mississippi; Fayette County, Hardeman County, Tennessee. It was in force for 48 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 27, 2017, 12:27 PM CDT (17:27 UTC)
- Expired
- Mar 27, 2017, 1:15 PM CDT
- In force
- 48 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Benton County, MS, Marshall County, MS, Fayette County, TN, Hardeman County, TN
The radar
The Memphis radar (KNQA), 71 km from the middle of the area, began a volume at 17:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 27, 12:52 PM CDT | HAIL 0.88 | Whiteville, TN | |
| Mar 27, 12:55 PM CDT | HAIL 2 | 4 W Ashland, MS | SEVERAL REPORTS OF HEN EGG SIZE HAIL IN THE SNOW LAKE SHORES AREA ON SNOW LAKE. |
| Mar 27, 1:21 PM CDT | HAIL 0.75 | Toone, TN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 27, 12:08 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Little Rock, AR (KBYH), launched 12:00Z, 5.5 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -250 J/kg
- Mixed-layer LCL
- 1438 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 222 m²/s²
- 0-3 km storm-relative helicity
- 369 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
736 WUUS54 KMEG 271727 SVRMEG MSC009-093-TNC047-069-271815- /O.NEW.KMEG.SV.W.0083.170327T1727Z-170327T1815Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Memphis TN 1227 PM CDT MON MAR 27 2017 The National Weather Service in Memphis has issued a * Severe Thunderstorm Warning for... Northeastern Marshall County in northwestern Mississippi... Northern Benton County in northeastern Mississippi... Eastern Fayette County in western Tennessee... Western Hardeman County in western Tennessee... * Until 115 PM CDT * At 1226 PM CDT, severe thunderstorms were located along a line extending from near Somerville to near Holly Springs, moving east at 35 mph. HAZARD...Quarter size hail. SOURCE...Radar indicated. IMPACT...Damage to vehicles is expected. * Locations impacted include... Holly Springs, Bolivar, Lamar, Whiteville, Somerville, Snow Lake Shores, Canaan, Lagrange, Michigan City, Slayden, Warren, Ashland, Moscow, Williston, Toone, Grand Junction, La Grange, Hickory Valley, Saulsbury and Brody. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3486 8903 3478 8953 3530 8943 3539 8893 TIME...MOT...LOC 1726Z 251DEG 29KT 3531 8940 3484 8947 HAIL...1.00IN WIND...<50MPH $$
1 follow-up statement
356 WWUS54 KMEG 271745 RRA SVSMEG Severe Weather Statement National Weather Service Memphis TN 1245 PM CDT MON MAR 27 2017 MSC009-093-TNC047-069-271815- /O.CON.KMEG.SV.W.0083.000000T0000Z-170327T1815Z/ Marshall MS-Benton MS-Fayette TN-Hardeman TN- 1245 PM CDT MON MAR 27 2017 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM CDT FOR NORTHEASTERN MARSHALL...NORTHERN BENTON...EASTERN FAYETTE AND WESTERN HARDEMAN COUNTIES... At 1244 PM CDT, severe thunderstorms were located along a line extending from near Dancyville to near Lamar, moving east at 35 mph. HAZARD...Quarter size hail. SOURCE...Radar indicated. IMPACT...Damage to vehicles is expected. Locations impacted include... Holly Springs, Bolivar, Lamar, Whiteville, Somerville, Snow Lake Shores, Canaan, Lagrange, Michigan City, Ashland, Moscow, Williston, Toone, Grand Junction, La Grange, Hickory Valley, Saulsbury, Brody, New Canaan and Hamilton. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3479 8944 3531 8935 3539 8893 3486 8903 TIME...MOT...LOC 1744Z 251DEG 29KT 3535 8925 3488 8932 HAIL...1.00IN WIND...<50MPH $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 11:10 AM CDT, 1 hour 17 minutes earlier.
Area forecast discussion, Mar 27, 11:10 AM CDT, 1 hour 17 minutes before
Area Forecast Discussion National Weather Service Memphis TN 1110 AM CDT Mon Mar 27 2017 .UPDATE... Updated to add severe wording to the entire region. Also raised high temperatures across southern half of the region. && .DISCUSSION... A potent upper level low pressure system over southwest Missouri late this morning will continue to move slowly east today. Mid level height falls and steepening mid level lapse rates will continue to overspread a destabilizing low level airmass. A morning sounding from the Mississippi State sounding team in OKOLONA, Mississippi, showed some minimal capping based around 2.7 kft. Latest GOES 16 7.34 um shows eastern extent of elevated mixed layer (EML) spreading into western portions of the forecast area. Latest model guidance suggests afternoon SBCAPE values exceeding 2000 j/kg, due to increased low level moisture, along with mid level lapse rates exceeding 7.5 c/km, associated with the EML, along and east of the Mississippi River this afternoon. Deep layer shear around 40 kts will remain through the afternoon over the region to support storm organization. The degree of instability combined with the modest deep layer shear should support a mixed mode of supercell structures and short line segments this afternoon and evening. Considering the degree of instability, a few very large hail reports (> 2 inches), along with damaging winds will be possible today. Model guidance suggests that low level winds will continue to veer through the afternoon which could limit the overall tornado threat. The greatest storm coverage and severe potential will be this afternoon through mid evening. Stay weather aware today and please pass along any reports of severe weather or damage to NWS Memphis via NWSChat, NWS Memphis Webpage, our twitter and facebook feeds. Updated forecast zones and grids have been sent. JLH && .PREV DISCUSSION... /issued 442 AM CDT Mon Mar 27 2017/ Early morning GOES water vapor imagery showed a closed upper low centered over eastern KS, moving slowly east. A shortwave, possibly convectively-enhanced, had lifted out of north TX into the Arklatex. Storms over central AR associated with the shortwave were embedded in elevated moist conveyor belt and had entered the Midsouth early this morning. KNQA radar showed a 50 KT southwesterly jet at 2-3 kft. These storms were rooted in an elevated layer and were moving through an environment of 5.6 to 6.0 C/KM midlevel lapse rates. The chances for severe storms will increase toward midday with diurnal heating, the arrival of steep midlevel lapse rates (near 7 C/KM), and steep midlevel height falls. Large hail, possibly very large in the strongest storms, will be possible along with damaging winds. Although low level winds will veer slightly through the morning, RAP model depicts 0-3km SRH in excess of 250 M2/S2 along and north of I-40 this afternoon, suggesting some midlevel rotation potential. A tornado or two will not be out of the question but main impact of the midlevel rotation may be to increase updraft strength and hail size. Much will depend on the amount of low level instability left following morning showers and thunderstorms. Storms should exit the TN River valley area of the Midsouth early this evening. Relatively quiet weather will prevail over the Midsouth on Tuesday, following a weak cold frontal passage under low amplitude ridging aloft. The front will return north as a warm front Wednesday, with low end thunderstorm chances returning under strengthening diffluent southwest flow aloft. A low level capping inversion should limit storm coverage until significant height falls arrive late Wednesday night, with the approach of a deep closed low over the southern plains. Medium range model discrepancies remain with respect to the evolution of this closed upper low, but latest trends show a more neutral or slight positive tilt to the system may lessen severe threat for the Midsouth. Much time remains for the Thursday's severe potential to come into sharper focus. PWB && .AVIATION... 12Z TAF Set Lingering SHRAS will continue over the Mid-South for a couple of hours. A gust front from overnight convection is currently pushing through KMEM at this time and will likely reach KMKL by 12Z. Winds behind the gust front have switched around to the WSW and are sustained between 12-20 KTS with gusts up to 35 KTS. Only expect this to occur for an hour or two before returning to the SW and decreasing a tad in speed. Redevelopment of convection will depend on how quickly the atmosphere can recover from this morning's convection. Latest HRRR only shows spotty development until around 21-23Z when a line begins developing over the MO Bootheel and NW TN. The latest RAP is very similar so have the most confidence that KMKL will be impacted by the line between 23-02Z and KTUP between 02-04Z. Will add TEMPOS for those time periods. For KMEM and KJBR will just leave mention of VCTS wording. SW winds will turn around to the NW behind the line with speeds diminishing through the evening. Low clouds will linger at KTUP as the front stalls just to the south. Meanwhile, KJBR may keep a 3500-4000 FT due to wrap around clouds behind the low pressure. KMEM and KMKL will be in between the cloud cover thus would not be surprised to see some fog development. KRM && .MEG WATCHES/WARNINGS/ADVISORIES... AR...None. MO...None. MS...None. TN...None. &&
Hazardous weather outlook, Mar 27, 3:02 AM CDT, 9 hours 25 minutes before
Hazardous Weather Outlook National Weather Service Memphis TN 302 AM CDT Mon Mar 27 2017 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-281015- Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay- Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur- Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood- Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lawrence- Lee AR-Lee MS-Madison-Marshall-McNairy-Mississippi-Monroe-Obion- Panola-Pemiscot-Phillips-Poinsett-Pontotoc-Prentiss-Quitman- Randolph-Shelby-St. Francis-Tallahatchie-Tate-Tippah-Tipton- Tishomingo-Tunica-Union-Weakley-Yalobusha- 302 AM CDT Mon Mar 27 2017 This hazardous weather outlook is for portions of East Arkansas... the Missouri Bootheel...North Mississippi...and West Tennessee. .DAY ONE...Today and Tonight There is an Enhanced Risk for severe thunderstorms along and east of the Mississippi River, and a Slight Risk west to the west. Thunderstorms will expand in coverage through midday across the Midsouth, and reach peak intensity with daytime heating this afternoon. Very large hail and damaging wind gusts will be possible, particularly over the Enhanced Risk area. An isolated short-lived tornado or two will be possible during the afternoon over the Enhanced Risk area. Thunderstorm coverage and intensity will decrease during the evening hours. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Severe thunderstorms will be possible late Wednesday night and Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed today, and may be needed on Thursday. PWB
In the hours before
Special weather statement, Mar 27, 11:02 AM CDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Memphis TN
1102 AM CDT MON MAR 27 2017
ARZ018-026-271645-
Greene AR-Craighead AR-
1102 AM CDT MON MAR 27 2017
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 1145 AM CDT
FOR...
Southwestern Greene County in eastern Arkansas...
Craighead County in eastern Arkansas...
At 1102 AM CDT...a strong thunderstorm producing pea size hail or
larger was located over Bono, moving east at 50 mph.
Heavy rain along with continuous cloud to ground lightning are also
possible with this thunderstorm.
People in southwestern Greene and Craighead Counties should monitor
this storm closely.
LAT...LON 3588 9097 3588 9087 3604 9084 3608 9082
3612 9077 3613 9038 3571 9056 3571 9102
TIME...MOT...LOC 1602Z 251DEG 44KT 3589 9083Special weather statement, Mar 27, 11:31 AM CDT, 56 minutes before
Special Weather Statement
National Weather Service Memphis TN
1131 AM CDT MON MAR 27 2017
TNZ049-088-089-271715-
Tipton TN-Fayette TN-Shelby TN-
1131 AM CDT MON MAR 27 2017
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 1215 PM CDT
FOR...
Southeastern Tipton County in western Tennessee...
Northwestern Fayette County in western Tennessee...
Eastern Shelby County in western Tennessee...
At 1131 AM CDT...a strong thunderstorm producing pea size hail or
larger was located over Cordova, moving northeast at 40 mph.
Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.
People in southeastern Tipton...northwestern Fayette and eastern
Shelby Counties should monitor this storm closely.
LAT...LON 3542 8947 3540 8947 3540 8943 3538 8938
3500 8967 3510 8994 3553 8971
TIME...MOT...LOC 1631Z 210DEG 34KT 3515 8980Special weather statement, Mar 27, 11:43 AM CDT, 44 minutes before
Special Weather Statement
National Weather Service Memphis TN
1143 AM CDT MON MAR 27 2017
ARZ009-018-026-028-MOZ113-115-271730-
Greene AR-Craighead AR-Mississippi AR-Clay AR-Pemiscot MO-Dunklin MO-
1143 AM CDT MON MAR 27 2017
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 1230 PM CDT
FOR...
Eastern Greene County in eastern Arkansas...
Eastern Craighead County in eastern Arkansas...
Northwestern Mississippi County in eastern Arkansas...
Southeastern Clay County in eastern Arkansas...
Southwestern Pemiscot County in southeastern Missouri...
Southern Dunklin County in southeastern Missouri...
At 1143 AM CDT...strong thunderstorms were producing pea size hail or
larger was located along a line extending from near Marmaduke to near
Cardwell to near Lake City. Movement was east at 50 mph.
Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.
People in eastern Greene...eastern Craighead...northwestern
Mississippi...southeastern Clay...southwestern Pemiscot and southern
Dunklin Counties should monitor this storm closely.
LAT...LON 3629 8974 3601 8982 3570 8998 3571 9057
3597 9042 3623 9034
TIME...MOT...LOC 1643Z 260DEG 42KT 3618 9030 3598 9035 3579 9047Local storm report, Mar 27, 11:51 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1151 AM CDT MON MAR 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 AM HAIL 6 SW BYHALIA 34.80N 89.76W
03/27/2017 U1.00 INCH DESOTO MS PUBLIC
&&
JEBSpecial weather statement, Mar 27, 12:00 PM CDT, 27 minutes before
Special Weather Statement
National Weather Service Memphis TN
1200 PM CDT MON MAR 27 2017
MOZ115-TNZ001-002-019-271715-
Pemiscot MO-Lake TN-Obion TN-Dyer TN-
1200 PM CDT MON MAR 27 2017
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 1215 PM CDT
FOR...
Central Pemiscot County in southeastern Missouri...
Lake County in western Tennessee...
Western Obion County in western Tennessee...
Northwestern Dyer County in western Tennessee...
At 1200 PM CDT...a strong thunderstorm producing pea size hail or
larger was located near Heloise, or near Steele, moving northeast at
35 mph.
Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.
People in central Pemiscot...Lake...western Obion and northwestern
Dyer Counties should monitor this storm closely.
LAT...LON 3650 8917 3595 8970 3597 8972 3600 8973
3600 8979 3605 8987 3641 8969 3640 8959
3634 8954 3637 8951 3642 8954 3646 8952
3650 8954 3650 8949 3647 8949 3646 8946
3650 8942 3651 8931
TIME...MOT...LOC 1700Z 216DEG 30KT 3607 8973Local storm report, Mar 27, 12:18 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1218 PM CDT MON MAR 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 PM HAIL OAKLAND 35.22N 89.51W
03/27/2017 E0.88 INCH FAYETTE TN NWS EMPLOYEE
&&
JEBThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 11:48 AM CDT | Severe Thunderstorm Warning | MEG | DeSoto, Marshall, Tate | 42 min |
| Mar 27, 12:48 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Marshall | 27 min |
| Mar 27, 1:09 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Benton, Tippah | 51 min |
| Mar 27, 1:36 PM CDT | Tornado Warning | MEG | Alcorn, Tippah | 39 min |
| Mar 27, 1:51 PM CDT | Severe Thunderstorm Warning | MEG | Prentiss, Tippah, Union | 39 min |
| Mar 27, 1:58 PM CDT | Severe Thunderstorm Warning | MEG | Tishomingo | 17 min |
| Mar 27, 2:07 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Lee, Prentiss, Tishomingo | 38 min |
| Mar 27, 2:10 PM CDT | Tornado Warning | MEG | Alcorn | 21 min |
| Mar 27, 2:30 PM CDT | Severe Thunderstorm Warning | MEG | Lee, Prentiss, Tishomingo, Union | 45 min |
| Mar 27, 2:56 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Lee, Prentiss, Tishomingo | 49 min |
| Mar 27, 3:12 PM CDT | Severe Thunderstorm Warning | MEG | Prentiss, Tishomingo | 12 min |
| Mar 27, 3:41 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba | 19 min |
| Mar 27, 3:56 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba | 38 min |
| Mar 27, 4:17 AM CDT | Special Weather Statement | MEG | Madison | 43 min |
| Mar 27, 4:31 AM CDT | Severe Thunderstorm Warning | MEG | Crockett, Gibson, Haywood, Madison | 44 min |
| Mar 27, 5:08 AM CDT | Special Weather Statement | MEG | Gibson, Weakley | 52 min |
| Mar 27, 11:31 AM CDT | Special Weather Statement | MEG | Shelby | 44 min |
| Mar 27, 11:39 AM CDT | Severe Thunderstorm Warning | MEG | Fayette, Haywood, Shelby, Tipton | 51 min |
| Mar 27, 12:00 PM CDT | Special Weather Statement | MEG | Lake | 15 min |
| Mar 27, 12:34 PM CDT | Special Weather Statement | MEG | Lake | 41 min |
| Mar 27, 12:41 PM CDT | Special Weather Statement | MEG | Dyer, Obion | 49 min |
| Mar 27, 12:44 PM CDT | Severe Thunderstorm Warning | MEG | Dyer, Gibson, Obion, Weakley | 46 min |
| Mar 27, 1:17 PM CDT | Special Weather Statement | MEG | Gibson | 28 min |
| Mar 27, 1:22 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Hardeman, Henderson, Madison | 38 min |
| Mar 27, 1:44 PM CDT | Tornado Warning | MEG | Hardin, McNairy | 20 min |
| Mar 27, 1:47 PM CDT | Severe Thunderstorm Warning | MEG | Dyer, Lauderdale | 43 min |
| Mar 27, 2:01 PM CDT | Special Weather Statement | MEG | Gibson, Weakley | 44 min |
| Mar 27, 2:18 PM CDT | Special Weather Statement | MEG | Hardin | 27 min |
| Mar 27, 2:21 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Henry | 39 min |
| Mar 27, 2:27 PM CDT | Flash Flood Warning | MEG | Gibson, Weakley | 3 hr |
| Mar 27, 2:44 PM CDT | Severe Thunderstorm Warning | MEG | Crockett, Haywood, Lauderdale, Tipton | 46 min |
| Mar 27, 3:05 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Crockett, Gibson, Weakley | 40 min |
| Mar 27, 3:05 PM CDT | Severe Thunderstorm Warning | MEG | Lauderdale | 40 min |
| Mar 27, 3:29 PM CDT | Tornado Warning | MEG | Dyer, Lauderdale | 16 min |
| Mar 27, 3:41 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Haywood, Henderson, Madison | 49 min |
| Mar 27, 4:08 PM CDT | Severe Thunderstorm Warning | MEG | Crockett, Dyer, Gibson, Haywood, Lauderdale | 52 min |
| Mar 27, 4:13 PM CDT | Tornado Warning | MEG | Chester, Henderson, Madison | 47 min |
| Mar 27, 4:16 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Carroll | 44 min |
| Mar 27, 4:25 PM CDT | Severe Thunderstorm Warning | MEG | Haywood, Lauderdale, Tipton | 50 min |
| Mar 27, 4:32 PM CDT | Severe Thunderstorm Warning | MEG | Haywood, Madison | 43 min |
| Mar 27, 4:32 PM CDT | Severe Thunderstorm Warning | MEG | Haywood, Madison | 43 min |
| Mar 27, 4:38 PM CDT | Tornado Warning | MEG | Benton | 23 min |
| Mar 27, 4:50 PM CDT | Tornado Warning | MEG | Decatur, Henderson | 40 min |
| Mar 27, 5:10 PM CDT | Severe Thunderstorm Warning | MEG | Haywood, Lauderdale, Madison, Tipton | 50 min |
| Mar 27, 5:13 PM CDT | Severe Thunderstorm Warning | MEG | Henderson, Madison | 47 min |
| Mar 27, 5:15 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Henry | 45 min |
| Mar 27, 5:30 PM CDT | Tornado Warning | MEG | Decatur | 15 min |
| Mar 27, 5:34 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Hardeman, Henderson, Madison | 56 min |
| Mar 27, 5:46 PM CDT | Severe Thunderstorm Warning | MEG | Decatur, Henderson | 44 min |
| Mar 27, 5:54 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Hardeman, McNairy | 51 min |
| Mar 27, 5:55 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Decatur, Hardin, Henderson, McNairy | 65 min |
| Mar 27, 6:06 PM CDT | Tornado Warning | MEG | Chester, Decatur, Hardin, Henderson, McNairy | 54 min |
| Mar 27, 6:44 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Hardin, McNairy | 61 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2017Severe Thunderstorm Warnings in Tennessee, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.